# SDR A6WA201441511

- Difficulty date: April 28, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 601R75262157153
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW BRAKE TRANSDUCER MOUNT BRACKET & LINE MOUNT BRACKET IS CRACKED.  R & R   WITH NEW SERVICEABLE BRACKET 1 EA TRANSDUCER MOUNT & LINE MOUNT BRACKET IAW SRM 51-42-06.
